MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRIO HEMOSTATIS INTRODUCER CATH-LOCK INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH TRIO HEMOSTATIS INTRODUCER CATH-LOCK INTRODUCER; INTRODUCER, CATHETER
Model Number 406962
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During the procedure after the puncture, the triple-hemostasis valves and sheath were not connected properly, it was not straight.Three 5fr sheaths were used to complete the procedure instead and there were no adverse consequences to the patient.Three additional access sites were required for the replacement devices due to the malfunction.Further information regarding the event is pending.
 
Event or Problem Description
The connection between the triple valves part and the sheath was not straight.There was no detachment of the device component noted.

Brand Name
FAST-CATH TRIO HEMOSTATIS INTRODUCER CATH-LOCK INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10184503
Report Number3005334138-2020-00226
Device Sequence Number10990191
Product Code DYB
UDI-Device Identifier05414734204040
UDI-Public05414734204040
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number406962
Device Catalogue Number406962
Device Lot Number7002749
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;